# SDR IPXA2025011407643

- Difficulty date: January 9, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 25,803 hours, 15,629 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 2210081215
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR-T3F18EOO3UPV4-LEFT LOWER AFT FAIRING HAS 9 EA CLIPS WITH DAMAGE ON OB SIDE REVIEWED.TREATED AND PRIMED (9EA) CLIPS IAW SRM 51-21-10
